MathSciNet Relay Station
MathSciNet bibliographic data
MR2363975 47B35 (47B32)
Sarason, Donald Algebraic properties of truncated Toeplitz operators. Oper. Matrices 1 (2007), no. 4, 491–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement